Classical solutions of 2-dimensional string theory

Mandal, Gautam ; Sengupta, Anirvan M. ; Wadia, Spenta R. (1991) Classical solutions of 2-dimensional string theory Modern Physics Letters A, 6 (18). pp. 1685-1692. ISSN 0217-7323

Full text not available from this repository.

Official URL:

Related URL:


We present an exact one-parameter family of solutions to the classical graviton-dilaton system in two dimensions. The solution can be identified as a black hole. We present the solution both in a Schwarzschild-like gauge and in the target space conformal gauge. We discuss possible relations with matrix models.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
ID Code:54881
Deposited On:17 Aug 2011 11:40
Last Modified:17 Aug 2011 11:40

Repository Staff Only: item control page